# SDR 2024FA0000206

- Difficulty date: March 7, 2024
- Submitted: March 7, 2024
- Operation: General aviation
- Aircraft: N525MP
- Make and model: Cessna 525B
- Aircraft serial: 0088
- Aircraft time: 8,067 hours, 5,882 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: 47359717
- Part serial: 0886
- Condition: Warning Message
- Location: Cargo
- Part time: 8,067 hours, 5,882 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL ON GROUND BAGGAGE SMOKE DETECTOR WARNING LIGHT CAME ON PILOT ABORTED TAKE OFF AND DECLARED AN EMERGENCY AND TAXIED BACK TO RAMP. FIRE DEPARTMENT LOOKED IN BOTH BAGGAGE AREAS AND FOUND NO EVIDENCE OF FIRE OR SMOKE. HAD A MECHANIC INSPECT BOTH BAGGAGE AREAS AND FOUND NO EVIDENCE OF FIRE OR SMOKE, I HAD THEM VACUUM AROUND DETECTORS TO REMOVE ANY DUST PARTICLES THAT MIGHT HAVE SET OFF THE DETECTORS. THE AIRCRAFT WAS RETURNED TO SERVICE. IT WAS A PART 91 FLIGHT.
